Document Detail


Tissue necrosis after use of enoxaparin in total knee arthroplasty: a case report.
MedLine Citation:
PMID:  22016872     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Tissue necrosis at the injection site of enoxaparin is a rare adverse effect. Most of the reported clinical course of this necrosis is uneventful. Here we review a case of tissue necrosis that developed after use of enoxaparin and required debridement followed by reconstructive surgery. Until now, such a case has not been reported in the English-language literature. As enoxaparin is being used more often for prevention of deep vein thrombosis in patients who undergo arthroplasty surgery, awareness and recognition of this adverse event and careful supervision of all patients who receive this medication are essential.
Authors:
Anand Karmegam; Aravind Desai; Viju Peter; Videsh Raut
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  American journal of orthopedics (Belle Mead, N.J.)     Volume:  40     ISSN:  1934-3418     ISO Abbreviation:  Am J. Orthop.     Publication Date:  2011 Aug 
Date Detail:
Created Date:  2011-10-21     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9502918     Medline TA:  Am J Orthop (Belle Mead NJ)     Country:  United States    
Other Details:
Languages:  eng     Pagination:  E152-3     Citation Subset:  IM    
Affiliation:
Wrightington Hospital, Edinburgh, United Kingdom.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Applying computer-assisted navigation techniques to total hip and knee arthroplasty.
Next Document:  Use of low-molecular-weight heparin and a deep vein thrombosis protocol to prevent DVT in edlerly pa...